Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ULRICH GMBH & CO. KG UCENTUM; CROSSLINK
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ULRICH GMBH & CO. KG UCENTUM; CROSSLINK
Model Number
CS 3810-01
Medical Device Problem Code
Material Fragmentation (1261)
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
08/01/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Crosslink snapped during final tightening.Report 2 of 3.
New Search
Submit an Adverse Event Report
Brand Name
UCENTUM
Common Device Name
CROSSLINK
Manufacturer
(Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM 89081
MDR Report Key
8950393
Report Number
3005823819-2019-00008
Device Sequence Number
2129294
Product Code
NKB
UDI-Device Identifier
04052536080854
UDI-Public
4052536080854
Combination Product (Y/N)
N
Initial Reporter State
MI
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2019
Device Explanted Year
2019
Reporter Type
Importer
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
08/30/2019
Report Date
(Section F)
08/30/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
No Information
Device Model Number
CS 3810-01
Device Catalogue Number
CS 3810-01
Device Lot Number
U005883
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
No
Distributor Facility Aware Date
08/01/2019
Event Location
Hospital
Date Report to Manufacturer
08/30/2019
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Hospitalization;